# SDR DXTA2025070304084

- Difficulty date: June 29, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N959QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0408
- Aircraft time: 637 hours, 420 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING PULLS HARD TO THE RIGHT . NOTICED DURING TO AND LANDING AND DOES AFFECT DIRECTIONAL CONTROL. NWS TRAVEL CHECKS WERE GOOD, BUT WE WANTED TO VERIFY CABLE TENSIONS AND ROUTING. ROUTING CHECKED GOOD, FOUND CABLE TENSIONS HIGH, SUPPOSED TO BE 18 LBS +/-2 AND THEY WERE OVER 30 LBS. BROUGHT CABLE TENSIONS DOWN TO  LIMITS. PERFORMED TRAVEL AND RIG CHECKS AGAIN. CHECKS GOOD. TAXIED AIRCRAFT AROUND TAXI WAYS AT KHOU AND AIRCRAFT TAXIED STRAIGHT. CHECKS GOOD. REF: MM 32-50-00.
